Buy it Again
Vicks NyQuil HBP Cold & Flu Medicine Liquid Cherry - 12 Fl. Oz.

Vicks NyQuil HBP Cold & Flu Medicine Liquid Cherry - 12 Fl. Oz.

Cold & Flu, HBP, Cherry Flavor

Nighttime relief. Alcohol 10%. Acetaminophen: Headache, fever, sore throat, minor aches & pains. Doxylamine succinate: Sneezing, runny nose. Dextromethorphan HBr: Cough. Also cold as NyQuil Cold & Flu. Decongestant free for people with high blood pressure. www.vicks.com. Parents: Learn about teen medicine abuse. www.stopmedicineabuseorg. Other information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate.
Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, FD&C Blue 1, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.
Product Attributes
Warning Contains: Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hours, which is the maximum daily amount for this product, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.. Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.. Sore Throat Warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription) (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (
Directions General directions: Take only as directed. Use dose cup provided. Do not exceed 4 doses per 24 hrs. Age group directions: Adults & Children 12 Yrs & Over: 30 ml every 6 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs : Do not use.
About the Producer Procter & Gamble

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.